# SDR UIEA2024082800856

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM, BETWEEN STA 1021 TO 1065 BEAM, RH SIDE WITH CORROSION( KEEL BEAM, BETWEEN STA 1021 TO 1065 BEAM, RH SIDE WITH CORROSION. THE CORROSION WAS REWORKED AND EVALUATED AND IT WAS FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-50-12-1A-1 )
